Stochastic Model Output Statistics for Bias Correcting and Downscaling Precipitation Including Extremes

Wong, G, Maraun, D, Vrac, M et al. (3 more authors) (2014) Stochastic Model Output Statistics for Bias Correcting and Downscaling Precipitation Including Extremes. Journal of Climate, 27 (18). pp. 6940-6959. ISSN 0894-8755



  • Wong, G
  • Maraun, D
  • Vrac, M
  • Widmann, M
  • Eden, JM
  • Kent, T
Copyright, Publisher and Additional Information: (c) 2014, American Meteorological Society. Permission to use figures, tables, and brief excerpts from this work in scientific and educational works is hereby granted provided that the source is acknowledged. Any use of material in this work that is determined to be “fair use” under Section 107 of the U.S. Copyright Act or that satisfies the conditions specified in Section 108 of the U.S. Copyright Act (17 USC §108) does not require the AMS’s permission. Republication, systematic reproduction, posting in electronic form, such as on a website or in a searchable database, or other uses of this material, except as exempted by the above statement, requires written permission or a license from the AMS. All AMS journals and monograph publications are registered with the Copyright Clearance Center ( Questions about permission to use materials for which AMS holds the copyright can also be directed to Additional details are provided in the AMS Copyright Policy statement, available on the AMS website (
Keywords: Extreme events; Precipitation; Bias; Model output statistics; Regional models; Stochastic models
  • Published (online): 10 September 2014
  • Published: September 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 May 2018 16:07
Last Modified: 17 May 2018 16:07
Status: Published
Publisher: American Meteorological Society
Identification Number:

Share / Export